# SDR DALA2024022802768

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD. CRACK OF 0.734 IN LENGTH WAS FOUND ON THE UPPER RADIUS OF FRAME TAB ON THE OVERWING FRAME AT STA Y=674.000 RH. (IN REF CARD 5310-01436-04D, JOB #079-0004, STEP 7). SUMMARY OF NRC 00293: OVERWING FRAME AT STA Y=674.000 RH WAS REPLACED PER AMDS 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9541. (LP #0221718)
